# SDR R61A2018113061183

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 28,488 hours, 22,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1655
- Condition: Detached
- Location: R1 Door
- Part time: 11,695 hours, 8,268 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE WON'T DISARM. R&R R1 DOOR EMERGENCY EVACUATION SLIDE IAW 25-65-01.
